| Catalog Number |
02.09.0523H |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/30/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 september 2018.Lot 144143: 3 items manufactured and released on 06 june 2014.Expiration date: 2019-04-30 no anomalies found related to the problem.To date, 2 items of the same lot have been already sold without any similar reported event.
Event or Problem Description
About 1 month after primary the surgeon revised the patient for an infection.Liner swap.The surgery was completed successfully.(pathogen is not available).